# SDR SCNA20130503065

- Difficulty date: April 27, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 43,064 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARDD WET AREA RBL 30 SUPPORT FRAME STA 312-328 BARE METAL AROUND SCREW HOLES.  REMOVED CRACKED FLOOR SUPPORT.  FABRICATED NEW & INSTALLED.
